# SDR AALA201706099015

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 50,424 hours, 14,393 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EVACUATION SLIDE COVER IS LOOSE.  TIGHTENED COVER IAW AMM 52-11-02.  OPERATIONAL CHECKED GOOD.
